# SDR FDEA201208233141

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,484 hours, 22,426 cycles
- Engine: Ge CF680A3
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Condition: Failed
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLATS FAILED TO EXTEND ON APPROACH.  CHECKED NR 1 AND NR 2 SFCCS.  NR 1 SFCC FAULTS JAM, NR 2 SFCC FAULTS LT RETRACT SWITCH.  ADDED MPN 49-079-05 QTY 2 EA CG,   SFCC1 - SLATS JAM - SEE TSM 27-80-02 (FIRST TIME OCCURANCE)  THIS CHECKS DRIVE LINE   AND COMPONENTS, LUBES, FIG 101. SFCC2 - LT RETRACT SW IS A KRUEGER FLAP RETRACT SW FAULT. SEE TSM 27-80-12 FIG 101.  FIN IS 49CV SEE AMM 27-89-00-00, 27-89-11-04, 27-89-12, R & R 49CV  KREUGER FLAP SWITCH.  PN 132-02-0260, IAW AMM 27-89-00-12.   SFCC POSITIONS, LUBED BALL NUTS, IAW TSM, INSPECTED DRIVE LINE/COMPONENTS FOR DEFECTS AND POPPED TORQUE LIMITERS, NONE FOUND.  SYS CHECKS OK.  FINAL CLOSED.
